Metrics

From
On Instability of Steady–State Three–Dimensional Flows of an Ideal Compressible Fluid by Yuriy G. Gubarev International Journal of Partial Differential Equations and Applications. 2017, 5(1), 10-18 doi:10.12691/ijpdea-5-1-2
Views
5919
Html 5220
Abstract 699
24 May 2017 (publication date) through 15 November 2019 *
15.95 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2515
PDF944
Epub480
XML578
PPT106
Figures271
Tables136
Export: 1706
RIS526
BibTex630
Endnote550
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com